# SDR REXA2012050700612

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 18,041 hours, 15,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S FLASHLIGHT INOP-BATTERY DEAD.  REMOVED AND REPLACED F/O`S FLASHLIGHT IAW AMM 25-61-04.  OPS CHECK NORMAL.  THIS CLEARS DM X63212.
